Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
German Gary

Loss of libido / sexual pleasure post Accutane

Loss of libido / sexual pleasure after Accutane  

45 members have voted

  1. 1. Did you experience a loss of libido / sexual pleasure AFTER discontinuing Accutane?

    • Yes, to a large extent
      16
    • Yes, though it was to a relatively small extent.
      7
    • My libido / sexual pleasure was not affected by Accutane
      14
    • No, I actually gained libido / sexual pleasure to a small extent
      6
    • No, Accutane permanently increased my libido / sexual pleasure to a large extent
      3


Recommended Posts

Hello all,

I was reading a recent post about males experiencing a loss of libido / sexual pleasure during and after taking Accutane, it got me thinking. It was scary stuff, because a large number of people reported those symptoms continuing indefinitely after finishing Accutane.

Most people on that board reported that they did, but I realise that is probably because only the people who did experience it bothered posting. I'm interested in seeing what percentage of people actually get these ongoing symptoms, and hence I am running a poll. Please vote, and if you feel obliged, leave a comment, preferably including information like gender and dosage.

Thanks,

Gary

Share this post


Link to post
Share on other sites

Im a male, 36 yrs been on 40 mgs accutane for 3 months but had to stop on the dr recomendation pending MRI results for headache and vision problems posably linked to the accutane.

My libido before seemed to go in cycles. Where for most of the month I would be some what unintrested in general in sex... But not totaly by any means... With then a few weeks of an almost preoccupation with sex...

Now its on the mind a very good percentage of the time with arrousal never being a problem. This could be that Im now oil and blemish free and have less resurvations about girls touching me etc... ITs a good feeling, I hope I can go back on the drug to finish the treatment and or better yet but unlikely 3months of 40mgs was enough.

Goodluck to us all!!!

Share this post


Link to post
Share on other sites

24 year old female, 60 mg a day, day 33

I just wanted to say that since I've been on accutane I've noticed my libido has increased, not decreased.

What a lovely side effect to have at a time in my life when I feel the most insecure and horrible about myself.. HAHA.. who can I thank upstairs for this one...

Share this post


Link to post
Share on other sites
HAHA.. who can I thank upstairs for this one...

Perhaps it's who can you thank downstairs...

Share this post


Link to post
Share on other sites

19/male/80mg for 6 months

18 months post tane experienced complete loss of libido, no sexual sensation and impotency.

Share this post


Link to post
Share on other sites

Theres nothing wrong with my sexual drive, I am as horny as ever and still feel the same pleasure when having sex or self pleasuring... :)

Share this post


Link to post
Share on other sites

I am currently about a third of the way through my fifth month on accutane, sotret at 60mg a day. I have been reading about the loss of libido and i am very worried and as i was reading i realized i had definitely been getting less and less interested in girls and sex in general. It has been hard to get a full erection lately.

But at the same time im just wondering if its the placebo affect and i am just making myself think this. I would love to finish this up and have the best skin of my life and feel great about that. But at the same time i started taking it to feel more comfortable around girls. Especially with my shirt off. Whats the point in it all though if you cant get arroused. Blunt, but true.

What should i do?

Share this post


Link to post
Share on other sites

nope never happened to me :]

Share this post


Link to post
Share on other sites

26/f/60mgs a day/6 month course. I finished my course about 2 months ago and during the course never lost my sex drive if anything it increased and remains increased although I am off the meds. Not necesarily a bad thing.

Share this post


Link to post
Share on other sites

My libido has never been affected but I also use a to make sure all is good during those times. i've been using this medication for quite some time and wasn't aware it could decrease my libido. Glad I caught it on the web though.

Share this post


Link to post
Share on other sites

I'm not male, but I did lose the desire during the course. My actual libido wasn't affected, but being physically touched by Mr. Wonderful's rough 'n tough hands was too much to handle for my sensitive skin, not to mention the Saraha-like dryness. Other than that, I wanted it all the time! After the course, everything is back to normal. I'm a bit confused on the "most people" portion of this Accutane section though. I see posts regarding it every now and then, but not in an insane amount.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×